# SDR DHL98873001

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 2588787904
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

YAW DAMPER EXECUTED HARD OVER LEFT AFTER LEAVING 25,000 FT.  RESET BY TURNING YAW DAMPER OFF, ANOTHER HARD OVER OCCURRED AT 30,000 FT.  REMOVED AND REPLACED YAW CHANNEL COMPUTER.  PERFORMED OPS CHECK PER MM 27-21-5.
